# SDR TSAA9724147

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 915F2125
- Condition: Failed
- Location: E/E Compt
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 40 - HNL-ITO - SWITCHING FROM EXTERNAL TO APU ELECTRICAL POWER, SMOKE BEGAN BELLOWING OUT OF CIRCUIT BREAKER PANEL NEAR THE G-5 GENERATOR CONTROL BOX, POWER SECURED.  REPLACED GCU.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
